Toxic dilation and amebiasis.

J. D. Gradon, L. I. Lutwick

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)206-207
Number of pages2
JournalAmerican Journal of Gastroenterology
Volume83
Issue number2
Publication statusPublished - Feb 1988
Externally publishedYes

ASJC Scopus subject areas

  • Gastroenterology

Cite this

Gradon, JD & Lutwick, LI 1988, 'Toxic dilation and amebiasis.', American Journal of Gastroenterology, vol. 83, no. 2, pp. 206-207.